# SDR QXEA200602543

- Difficulty date: September 8, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - LEFT WING LOWER SKIN TRAILING EDGE HAS LOOSE FASTENERS AT STATION YW326.  REPAIRED IAW SRM 51-40-11 AND SRM 51-20-51.
